# SDR REXA97262

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen
- Part number: 8542M2
- Condition: Inop
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTOCOARSEN IS INOP ON TWO TAKEOFF ATTEMPTS.  REMOVED AND REPLACED AUTOCOARSEN COMPUTER.  (M)
